# SDR CALA2023020100282

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 44,260 hours, 26,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620191
- Condition: None
- Location: Rh Fr16 Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED TASK (2022-02-11) RH FR16 DOOR STOP #7 INBD LOWER HOL E, #3. HAS A CRACK INDICATION IN THE INTERCOSTAL LAYER AT 6 O;CL OCK POSITION, REPAIRE BEFORE NEXT FLIGHT PER HAECO LCQ NR 929845 2/20452 GENERATED BY V061671. REMOVED AND REPLACED FR16 R/H #7 INTERCOSTAL IAW AIRBUS DWG 5311 3118 ISSUE F FLOW CHART 2 PER MECH V075077 INSP V061334.
